# SDR HEEA071972

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 9,266 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG214
- Part serial: CBC408635
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT START AIRCRAFT. REPLACED WITH SERVICEABLE BATTERY.
